# SDR CALA2025123012516

- Difficulty date: December 26, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N17300
- Make and model: Boeing 737-8
- Aircraft serial: 43466
- Aircraft time: 10,389 hours, 3,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SEAT 21F ILLUMINATED ALL THE TIME SIDE WALL LIGHT STAYING ON DURING FLIGHT. APPLYED MEL APPROVED. VERIFIED NOT AN EMERGENCY LIGHT. NOT FLICKERING APPLYED MEL 3321A DM ADDED LIGHT (M2838) TO M&L AS NEEDED. PARTS UPDATED.  R & R EMERGENCY EXIT SIDEWALL LIGHT IAW AMM TASK 33-21-00-960-802 OPS CHECK.
